Couldn't find what you looking for?

TRY OUR SEARCH!

Ok, so I've had a yeast infection for a few weeks now. I finally was able to purchase Monistat 7 and begin treatment yesterday [the 27th]. Well, today is the day I was supposed to begin my period. I searched all over the internet for people in the same situation as me, but could not find a conclusive answer. Could the medication be causing the delay? [I know it's not really much of a "delay" as of yet... but I'm such a stress-prone person!] Since my last period, I've had sex with my boyfriend three times [using a condom every time. He always pulled out before finishing as well]. The condoms were all functioning properly, as far as we could tell, so I'm pretty positive I couldn't be pregnant.. but that tinge is still there.
I haven't gotten the normal cramps I get before I start, and with the yeast infection, I can't tell if I'm getting my normal discharge. The only thing was the terrible mood swings. So I've felt really.. empty? If that makes sense.

I really, really hope getting some feedback puts my mind at ease.
Has anyone else experienced a delayed period from Monistat 7? And NOT turn out to be pregnant?

Loading...

hi i noticed u said that ur a stress prone person, that can delay ur period. by the sounds of it u and ur bf have covered urselfs pretty well but there is still that chance. does it say anything on the leaflet or box bout the Monistat 7 stopping or delaying periods? of even ask the phamaist or doctor. i would leave it a few more days and if still no period then do a pregnancy test just to put ur mind at ease. let me know how u get on. x

Reply

Loading...

Hey, thanks for the concern! I got my period. Three days late, but I got it thank goodness.
Reply

Loading...